Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

buzzing sensation in head
skicat77 posted:
i am wondering if anyone else has ever experienced a buzzing sensation in your head, sometimes accompanied by dizziness. i have had a ct, mri, dizzy/balance test and allergy tests. i've seen 3 neurologists. the last one said it was basil migraines. he perscribed xanax .25mg 3x day and elavil. the xanax worked but only for a couple hrs. at a time. i then added the elavil, 12.5 mg. all my symtoms went away within 5 days....then came back! dr. increased elavil to 25 mg. this is my 2nd day on the higher dose of elavil and i almost fainted this am after being up about an hour. my heart was beating fast and my blood pressure went to 150/95. i don't normally have high bp. if anyone has any suggestions, they would be greatly appreiciated.
NeNe_11 responded:
Are you just having buzzing or do you have pain as well? I have alot of that buzzing in the head & ears & dont know if its from medications or what. That will be on my question list for the next doctor appt.
carpetcrawler5 responded:
I found out my thyroid may be causing a buzzing in my head. I have also had hearing hallucinations like music or something. I looked it up and it's a type of hearing loss, but there's no cure. Your meds could be making it tho for you.

Helpful Tips

Migraine Prevention MedicationsExpert
Which medications work for migraine prevention? This question comes up all the time, so I've made a list of some of the medications we use ... More
Was this Helpful?
83 of 112 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center